# SDR SCNA97116

- Difficulty date: April 23, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N282SC
- Make and model: Boeing 727225
- Aircraft serial: 22558
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 7075
- Condition: Cracked
- Location: Bs 973-987
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE VISIT, 4 CRACKS WERE FOUND ON THE CABIN FLOOR SUPPORT AT STATIONS 973 TO 987.  FABRICATED AND INSTALLED REPAIR ANGLE IAW B727 SRM 53-10-02 AND 53-30-02.
